Alert archive / Wyoming / Flash Flood Warnings in 2015
Flash Flood Warning 25, NWS Riverton, WY
NWS Riverton, WY issued this flash flood warning at Jul 7, 2015, 10:12 PM MDT for Lincoln County, Wyoming. It was in force for 108 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2015, 10:12 PM MDT (04:12 UTC)
- Expired
- Jul 8, 2015, 12:00 AM MDT
- In force
- 108 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, WY
The radar
The Pocatello radar (KSFX), 148 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 4.2 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 89 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1977 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
218
WGUS55 KRIW 080412
FFWRIW
WYC023-080600-
/O.NEW.KRIW.FF.W.0025.150708T0412Z-150708T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
1012 PM MDT TUE JUL 7 2015
THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN LINCOLN COUNTY IN WEST CENTRAL WYOMING...
* UNTIL MIDNIGHT MDT
* AT 1007 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
VERY HEAVY RAIN IN AND AROUND ALPINE...INCLUDING SNAKE RIVER AND
GREYS RIVER CANYONS. EXCESSIVE RAINFALL WILL LIKELY CAUSE MUD
SLIDES NEAR STEEP TERRAIN. THE MUD SLIDE CAN CONSIST OF ROCK...
MUD...VEGETATION AND OTHER LOOSE MATERIALS.
* LOCATIONS OF GREATEST CONCERN IS THE EXTREME WEST END OF THE SNAKE
RIVER CANYON AND THE GREYS RIVER CANYON.
* ALSO MINOR FLOODING IN LOW LYING OR POOR DRAINAGE AREAS COULD
OCCUR IN ALPINE AND OTHER COMMUNITIES IN EXTREME NORTHERN STAR
VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...OR DEBRIS ON THE ROADWAY.
&&
LAT...LON 4330 11104 4330 11085 4327 11081 4324 11081
4324 11075 4322 11072 4311 11073 4309 11105
$$
212 follow-up statements
667
WGUS75 KRIW 080500
FFSRIW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1100 PM MDT TUE JUL 7 2015
WYC023-080600-
/O.CON.KRIW.FF.W.0025.000000T0000Z-150708T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
1100 PM MDT TUE JUL 7 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR
NORTHWESTERN LINCOLN COUNTY...
AT 1058 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY
RAINFALL HAVE PUSHED SOUTH OF THE SNAKE RIVER AND GREYS RIVER
CANYONS...BUT MUD SLIDES REMAIN POSSIBLE TO EXCESSIVE RUNOFF ON
STEEPLY SLOPED AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4330 11104 4330 11085 4327 11081 4324 11081
4324 11075 4322 11072 4311 11073 4309 11105
$$
21839
WGUS75 KRIW 080554
FFSRIW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1154 PM MDT TUE JUL 7 2015
WYC023-080604-
/O.EXP.KRIW.FF.W.0025.000000T0000Z-150708T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
1154 PM MDT TUE JUL 7 2015
...THE FLASH FLOOD WARNING FOR NORTHWESTERN LINCOLN COUNTY WILL
EXPIRE AT 1200 AM MDT...
THE HEAVY RAIN HAS ENDED...AND MUD SLIDES ARE NO LONGER EXPECTED TO
POSE A THREAT.
LAT...LON 4330 11104 4330 11085 4327 11081 4324 11081
4324 11075 4322 11072 4311 11073 4309 11105
$$
21What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 2:15 PM MDT, 7 hours 57 minutes earlier.
Area forecast discussion, Jul 7, 2:15 PM MDT, 7 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 215 PM MDT TUE JUL 7 2015 .SHORT TERM...TONIGHT THROUGH WEDNESDAY MOIST AIRMASS REMAINS ACROSS THE AREA ALONG WITH WEAK BUT MOIST ELY FLOW PRODUCING 50+ DEW POINTS ACROSS THE LOWER ELEVATIONS AND EVEN UP NEAR OR ABOVE 50 IN THE FOOTHILLS. WEAK UPPER CIRCULATION OVER CENTRAL FREMONT COUNTY LATE THIS MORNING HELPED TO GET THE CONVECTION FIRING THERE WITH OTHER STORMS ALREADY FORMING IN AND JUST DOWNWIND OF SOME OF THE MOUNTAIN RANGES. HAVE EXPANDED THE FLASH FLOOD WATCH NWD TO INCLUDE MOST OF FREMONT AND NATRONA COUNTIES DUE TO HIGH PW'S...SLOW MOVEMENT AND/OR TRAINING OF CELLS AND THE ABOVE MENTIONED CIRCULATION. CAPE IS BUILDING IN ALL AREAS...ESPECIALLY CENTRAL AND SW. TIME TO GET ON THE RADAR SO WILL KEEP THIS SHORT. WITH PW'S REMAINING AS HIGH AS AN INCH INTO WED...THE FLASH FLOODING THREAT WILL REMAIN AT LEAST THROUGH WEDNESDAY SO IDEA OF HEAVY RAIN WORDING LOOKS GOOD. NEXT DISTURBANCE MOVES DOWN FROM THE NORTH TONIGHT WITH A REINFORCING SHOT OF N-NE SURFACE WINDS WITH ANOTHER COOL FRONT. MORE MOIST...E-NE UPSLOPE FLOW WED ALONG AND EAST OF THE DIVIDE AND CONTINUED MOIST AIRMASS WEST. BOTTOM LINE...A GOOD CHANCE OF MODERATE TO SIGNIFICANT RAIN IN THE CENTRAL AND WRN MOUNTAINS THROUGH WEDNESDAY WITH POTENTIAL FOR SOME HEAVY TSTMS CAUSING CONCERN JUST ABOUT ANYWHERE BUT ESPECIALLY CENTRAL AND WEST. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY CONSISTENT MOISTURE CONTINUES TO STREAM INTO WESTERN AND CENTRAL WYOMING WEDNESDAY EVENING...HELPING TO KEEP SHOWERS AND THUNDERSTORMS ACROSS THE AREA. PWATS ACROSS THE AREA REMAIN ELEVATED...WITH THE POTENTIAL FOR HEAVY RAIN WITH MOST SHOWER AND THUNDERSTORM ACTIVITY. THE AREA OF LOW PRESSURE OFF THE PACIFIC COAST HELPING TO BRING MOISTURE ACROSS THE AREA WILL MOVE INLAND OVER NORTHERN CALIFORNIA THURSDAY MORNING AND AFTERNOON. AS IT CONTINUES TO MOVE EASTWARD IT IS ANTICIPATED TO TRANSFORM INTO AN OPEN WAVE...THOUGH WILL STILL CONTINUE TO SEND AREAS OF MOISTURE ACROSS THE FORECAST AREA THROUGH FRIDAY. THE WAVE WILL THEN IMPACT THE AREA SATURDAY...WITH SOMEWHAT LIMITED SHOWER ACTIVITY MAINLY CONFINED TO THE NORTHERN THIRD OF THE STATE. BUILDING HIGH PRESSURE WILL BE FOUND SUNDAY...WITH A FEW SHOWERS AND THUNDERSTORMS STILL POSSIBLE WITH VERY LIMITED COVERAGE. THIS PERIOD OF MOSTLY DRY CONDITIONS WILL PERSIST INTO EARLY NEXT WEEK DEPENDING ON WHICH MODEL SOLUTION IS MOST ACCURATE. THE GFS DEMONSTRATES THE INITIATION OF SHOWER ACTIVITY AS EARLY AS MONDAY AFTERNOON...WITH THE ECMWF MAINTAINING ITS BASICALLY DRY SOLUTION THROUGH TUESDAY. FORECAST LEAVES THE POTENTIAL FOR SOME LIMITED SHOWER AND THUNDERSTORM COVERAGE...WITH A FAVORING TOWARD THE DRIER SOLUTION. && .AVIATION.../00Z ISSUANCE/ ACTIVE SHOWER AND THUNDERSTORM PERIOD THROUGH WEDNESDAY. MOST TAF SITES FROM KJAC TO KCPR WILL BE AT RISK OF THUNDERSTORMS IN THE VICINITY DURING THE AFTERNOON AND EVENING HOURS ALONG WITH MOUNTAIN OBSCURATION AT TIMES. MORE ISOLATED COVERAGE ACROSS THE FAR NORTH TODAY BUT STILL A FEW AROUND...ESPECIALLY IN AND NEAR THE MOUNTAINS. && .FIRE WEATHER... MOIST AIRMASS WITH WIDELY SCATTERED TO SCATTERED THUNDERSTORMS AND SCATTERED TO NUMEROUS SHOWERS WILL CONTINUE THROUGH WEDNESDAY. SOME STORMS WILL BE QUITE STRONG AND PRODUCE HEAVY RAIN...FREQUENT LIGHTNING...SMALL HAIL AND GUSTY WIND. NO SIGNIFICANT WINDS OUTSIDE OF THUNDERSTORMS ARE EXPECTED. && .RIW WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR WYZ014-015- 017>020-022>024-026>030. && SHORT TERM...PS LONG TERM...BRANHAM AVIATION...PS FIRE WEATHER...PS
Hazardous weather outlook, Jul 7, 5:56 AM MDT, 16 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 556 AM MDT TUE JUL 7 2015 WYZ001>020-022>030-081200- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 556 AM MDT TUE JUL 7 2015 ...FLASH FLOOD WATCH FOR SOUTHWESTERN AND SOUTHERN WYOMING FROM NOON THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND EMBEDDED THUNDERSTORMS ACROSS SOUTHWEST AND SOUTHERN WYOMING WITH VERY HEAVY RAINFALL AND FLASH FLOODING POSSIBLE. ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ACROSS CENTRAL AND NORTHERN WYOMING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY...SCATTERED SHOWERS AND EMBEDDED THUNDERSTORMS WITH HEAVY RAIN POTENTIAL ONCE AGAIN. THURSDAY...SCATTERED THUNDERSTORMS. FRIDAY...SCATTERED THUNDERSTORMS IN THE WEST...ISOLATED THUNDERSTORMS EAST OF THE DIVIDE. SATURDAY...ISOLATED THUNDERSTORMS OVER THE WEST AND FAR NORTH. SUNDAY...ISOLATED THUNDERSTORMS WESTERN MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT HAIL...STRONG WINDS GUSTS AND ANY FLOODING. THANK YOU.
In the hours before
Special weather statement, Jul 7, 8:00 PM MDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
800 PM MDT TUE JUL 7 2015
WYZ005>009-017-080300-
OWL CREEK AND BRIDGER MOUNTAINS-SOUTHWEST BIG HORN BASIN-SOUTHEAST
BIG HORN BASIN-BIGHORN MOUNTAINS SOUTHEAST-BIGHORN MOUNTAINS
WEST-WIND RIVER BASIN-
800 PM MDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOT SPRINGS...
EASTERN WASHAKIE...NORTHEASTERN FREMONT...NORTHWESTERN NATRONA AND
SOUTHWESTERN JOHNSON COUNTIES UNTIL 900 PM MDT...
AT 756 PM MDT...DOPPLER RADAR WAS TRACKING A LARGE AREA OF LIGHT TO
MODERATE RAINFALL...WITH LOCALIZED HEAVY RAIN ACROSS SOUTHEAST
BIGHORN BASIN...SOUTHEAST OF THERMOPOLIS THROUGH WORLAND TO TEN
SLEEP LINE. THIS AREA OF PRECIPITATION WAS SLOWLY MOVING SOUTH INTO
NORTHEAST FREMONT AND NORTHWEST NATRONA COUNTIES. THIS ACTIVITY WILL
IMPACT COTTONWOOD PASS AND THE SOUTHERN BIGHORN MOUNTAINS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLASH FLOODING OF SMALL CREEKS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 4328 10787 4389 10801 4414 10747 4395 10707
4332 10702
TIME...MOT...LOC 0156Z 239DEG 24KT 4367 10755
21Special weather statement, Jul 7, 8:00 PM MDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 800 PM MDT TUE JUL 7 2015 WYZ001-002-080245- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS- 800 PM MDT TUE JUL 7 2015 ...SPECIAL WEATHER STATEMENT... AT 800 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAMAR VALLEY...WHICH IS 19 MILES NORTHEAST OF LAKE...MOVING SOUTHEAST AT 15 TO 20 MPH. BRIEF TORRENTIAL RAIN...PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL PARK COUNTY. # PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4478 11037 4491 11018 4476 10963 4446 11015 TIME...MOT...LOC 0200Z 315DEG 16KT 4480 11021 BRAUN
Special weather statement, Jul 7, 8:51 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 851 PM MDT TUE JUL 7 2015 WYZ012-013-080345- JACKSON HOLE-TETON AND GROS VENTRE MOUNTAINS- 851 PM MDT TUE JUL 7 2015 ...SPECIAL WEATHER STATEMENT... AT 851 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER MORAN BAY...WHICH IS 9 MILES WEST OF MORAN JUNCTION...MOVING SOUTH AT 20 TO 30 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 25 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MOOSE AROUND 915 PM MDT. KELLY AROUND 925 PM MDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE RED HILLS CAMPGROUND...SIGNAL MOUNTAIN CAMPGROUND...GROS VENTRE CAMPGROUND... CRYSTAL CREEK CAMPGROUND...LOST CREEK RANCH AND SPA...JENNY LAKE CAMPGROUND...JENNY LAKE LODGE...JACKSON LAKE LODGE...JACKSON HOLE AIRPORT AND LEEKS LODGE. # PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4389 11084 4395 11061 4352 11028 4345 11074 TIME...MOT...LOC 0251Z 338DEG 25KT 4385 11069 BRAUN
Special weather statement, Jul 7, 9:10 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 910 PM MDT TUE JUL 7 2015 WYZ001>003-080400- CODY FOOTHILLS-YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS- 910 PM MDT TUE JUL 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PARK COUNTY UNTIL 1000 PM MDT... AT 906 PM MDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR PAHASKA...WHICH IS NEAR THE EAST ENTRANCE OF YELLOWSTONE...MOVING SOUTHEAST AT 15 MPH. TORRENTIAL RAINFALL WILL BE THE MAIN HAZARD FROM THIS STORM...WHICH COULD CAUSE PONDING OF WATER ON AREA ROADS...AND MINOR FLOODING IN LOW LYING OR POOR DRAINAGE AREA. ALSO...MINOR MUD OR ROCK SLIDES COULD OCCUR IN STEEPLY SLOPED AREAS OF SYLVAN PASS AND AREAS NEAR PAHASKA...WITH LITTLE OR NO WARNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4447 11017 4475 10983 4450 10936 4416 10977 TIME...MOT...LOC 0306Z 305DEG 15KT 4449 10991 21
Local storm report, Jul 7, 9:30 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
930 PM MDT TUE JUL 7 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD 1 S ROCK SPRINGS 41.59N 109.22W
07/07/2015 SWEETWATER WY LAW ENFORCEMENT
NUMEROUS STREETS FLOODED WITH A FEW BRIEF
ROAD CLOSURES IN ROCK SPRINGS. SEVERAL
BASEMENTS OF BUSINESSES AND HOMES FLOODED.
&&
21Special weather statement, Jul 7, 9:45 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
945 PM MDT TUE JUL 7 2015
WYZ012-013-023-024-080430-
STAR VALLEY-JACKSON HOLE-SALT RIVER AND WYOMING RANGES-TETON AND GROS
VENTRE MOUNTAINS-
945 PM MDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN COUNTY UNTIL
1030 PM MDT...
AT 942 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ALPINE...MOVING SOUTHEAST AT 10 TO 15 MPH.
VERY HEAVY RAINFALL WILL BE THE MAIN HAZARD FROM THIS STORM...WHICH
COULD CAUSE PONDING OF WATER ON AREA ROADS...AND MINOR FLOODING IN
LOW LYING OR POOR DRAINAGE AREAS. ALSO...MINOR MUD OR ROCK SLIDES
COULD OCCUR IN STEEPLY SLOPED AREAS SUCH AS IN THE SNAKE RIVER
CANYON...WITH LITTLE OR NO WARNING.
ALSO PEA SIZE HAIL COULD ALSO OCCUR WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ALPINE AROUND 955 PM MDT.
STEWART PEAK AROUND 1030 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4328 11104 4331 11099 4312 11068 4294 11095
4304 11104
TIME...MOT...LOC 0342Z 318DEG 10KT 4320 11102
21The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:02 PM MDT | Special Weather Statement | RIW | Washakie | 43 min |
| Jul 7, 6:11 PM MDT | Special Weather Statement | RIW | 64 min | |
| Jul 7, 6:17 PM MDT | Areal Flood Advisory | RIW | Big Horn, Washakie | 3 hr |
| Jul 7, 6:39 PM MDT | Special Weather Statement | RIW | Washakie | 36 min |
| Jul 7, 6:40 PM MDT | Special Weather Statement | RIW | Fremont | 50 min |
| Jul 7, 6:56 PM MDT | Special Weather Statement | RIW | Lincoln | 49 min |
| Jul 7, 6:58 PM MDT | Special Weather Statement | RIW | Sweetwater | 47 min |
| Jul 7, 7:12 PM MDT | Special Weather Statement | RIW | Washakie | 48 min |
| Jul 7, 7:39 PM MDT | Areal Flood Advisory | RIW | Teton | 111 min |
| Jul 7, 7:49 PM MDT | Special Weather Statement | RIW | Sweetwater | 56 min |
| Jul 7, 7:51 PM MDT | Special Weather Statement | RIW | Lincoln | 39 min |
| Jul 7, 8:00 PM MDT | Special Weather Statement | RIW | Park | 45 min |
| Jul 7, 8:42 PM MDT | Areal Flood Advisory | RIW | Big Horn, Washakie | 3 hr |
| Jul 7, 8:51 PM MDT | Special Weather Statement | RIW | Teton | 54 min |
| Jul 7, 9:10 PM MDT | Special Weather Statement | RIW | Park | 50 min |
| Jul 7, 9:45 PM MDT | Special Weather Statement | RIW | 45 min | |
| Jul 7, 9:54 PM MDT | Flash Flood Watch | RIW | Fremont, Hot Springs, Lincoln, Natrona, Sublette, Sweetwater and 1 more | 31 hr |
| Jul 7, 10:38 PM MDT | Special Weather Statement | RIW | 37 min | |
| Jul 8, 12:22 PM MDT | Special Weather Statement | RIW | Natrona | 38 min |
| Jul 8, 12:55 PM MDT | Special Weather Statement | RIW | Fremont | 50 min |
| Jul 8, 2:08 PM MDT | Special Weather Statement | RIW | 37 min | |
| Jul 8, 3:51 PM MDT | Areal Flood Advisory | RIW | Fremont | 3 hr |
| Jul 8, 5:01 PM MDT | Special Weather Statement | RIW | 44 min | |
| Jul 8, 5:16 PM MDT | Special Weather Statement | RIW | 44 min | |
| Jul 8, 5:26 PM MDT | Special Weather Statement | RIW | Washakie | 49 min |
Nearby
Flash Flood Warnings in Wyoming, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.